# SDR ASAA2019011427796

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 44,923 hours, 13,433 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED OF RECALL AFTER START. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE AMM 21-61-00 OPS CHECK NORMAL GROUND VERIFICATION SUCCESSFUL.
